Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Nausea and sneezing...think I know why.
    avatar
    Sheilaat posted:
    I get an overwhelming feeling of nausea and sneeze from 1 to 6 or 8 times, like clockwork, within 5 minutes after taking my medications. I'm an RN, and have studied this for the last few years, because I knew it was related to the medications. I've worked day and night shifts, so my medications are definitely the culprit for me, because due to the change in shifts, I've taken them different times of the day. I've eliminated them one at a time, by not taking a particular one that day with the rest, but instead taking it a little later alone, to see if I get the same symptoms. I've narrowed it down to my women's multivitamin which has an iron supplement in it. I have not concluded yet if it is the iron, or something else in the multivitamin. I do know that when I was pregnant and took pregnancy vitamins with iron and that when I had a surgery and was given an iron supplement to take (due to anemia), it gave me severe nausea and overwhelming, horrible vomiting. Made me wonder if morning sickness isn't made a lot worse due to the iron. Taking it with meals or after meals didn't help me. I am now going to try to find a multivitamin without iron. I was able to get a pregnancy vitamin back then, in 1985, without iron in it. Foods high in iron don't seem to bother me. Could possibly be the form the iron comes in. Hope this helps. Temporarily delaying one of your meds, to eliminate it as the culprit, may, eventually, give you an answer. Pay close attention to what you take, eat, drink, etc. before and after. Write down time taken, and which medication was delayed, what was taken together (ie: multivitamin and blood pressure pill, etc.), time when symptoms start, what the symptoms are, when the symptoms were relieved and what relieved the symptoms, if anything. If you take bedtime medications, you could be waking up with the nausea. Talk to your physician before trying this if you take any medications for heart, blood pressure, diabetes, or any other serious disease or illness, because delaying any of them could be a serious problem, and never stop taking them without your physician telling you to.
    Was this Helpful?
    2 of 2 found this helpful
    Reply


    Helpful Tips

    Asthma InhalersExpert
    There are several types of inhalers for asthma. Some inhalers (inhaled steroids) are controller medications that are used on a daily basis ... More
    Was this Helpful?
    128 of 159 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center